[Ibogaine] HCV+ and for Ron

BiscuitBoy714 at aol.com BiscuitBoy714 at aol.com
Thu Aug 4 02:48:18 EDT 2005


Ron, I have to agree with Howard about your feet and ankles swelling. When I 
was on Methadone and taking interferon my feet and ankles started swelling up 
too. 3 doctors all told me to immediately go to the hospital and get checked 
out. I wasn't told about it being a suspected heart condition but I assumed so, 
so I went. Turns out it was the methadone and interferon making me swell up, 
but it could very well had been a heart condition. They had an IV (I had to to 
tell them where to find a good vein) and an EKG machine hooked up to me in 
about 5 minutes. Scared the shit outta me. I didn't realize what a warning sign 
the swelling was. So, GO GET CHECKED OUT. I still love ya brutha and I want 
you around to give me shit every once in a while. LOL               Randy
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20050804/eb64051a/attachment.html>


More information about the Ibogaine mailing list